Author: Alejandro B. Engel

Publication Overview

Publication period start: 1993

Publications

Engel, Alejandro B. (1993): Morphosis of the Julia set of the real parameter family of complex quadratic maps. In Computers & Graphics, 17 (3) pp. 315-319. https://dx.doi.org/10.1016/0097-8493(93)90080-S

Privacy Settings

By using this site, you accept our Cookie Policy and Terms of Use.
Customize
Accept all

Learn Design and AI From the Best

Get one powerful email each week, like 312,974 others.

Next email in: